# SDR ABXA9700196

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991770
- Condition: Cracked
- Location: Bs 1244
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT INTERCOSTAL AT CANTED FRAME STATION 1244 WAS FOUND CRACKED, NR, CF-982.  REPLACED INTERCOSTAL IAW DC-9 SRM 51-30-1.
